# SDR SWAA2021082018260

- Difficulty date: February 19, 2020
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 26,646 hours, 11,735 cycles
- System (JASC): 5240 · Service Doors
- Part: Isolator
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT SERVICE DOOR (R2) PANEL 844DZ FORWARD BRACKET IS CRACKED. / REPLACED RIGHT AFT SERVICE DONE (R-2) PANEL 844DZ ON BENCH I.A.W IPC 52-41-31-10 ITEM 405. A -TAG - WN6340.
